m+Medelevator.RU
← Поиск публикаций
Global cardiology science & practice · 2023

Dipyridamole-induced STEMI: case report and review of the literature.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hennawi Hussam Al, Lakhani Sunita, Khan Shayan Iqbal, Atam Sarin, Sadiq Usama, Rigotti Joseph, Nair Abhinav

Аннотация

Dipyridamole nuclear myocardial perfusion imaging is a safe and useful modality for assessing myocardial ischemia. It is the modality of choice for cardiac risk stratification in patients who are unable to exercise. Intravenous dipyridamole causes coronary vasodilation and may result in heterogeneity of coronary blood flow in significant coronary artery disease. Ischemic electrocardiographic changes following pharmacological stress testing are less likely to occur compared with exercise stress tests. Ischemia is more likely to be present in the form of ST depression, with ST-segment elevation being exceedingly rare. We present the case of a 73-year-old patient who developed ST-segment elevation myocardial infarction following pharmacologic stress testing.